# SDR YENA2023092201118

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 7,754 hours, 1,135 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS)  AC GEN MAINTENANCE STATUS MESSAGE. ( CLASS II MX MSG - GPCU OR AC GEN ); PERFORMED FUNCUTION TEST OF A/C GEN IAW AMM 24-21-51. NO MSG. OK FOR FLT SVC AT THIS TIME. MX-4 UPDATED. PLACARD REMOVED.
